EconPapers    
Economics at your fingertips  
 

Representation Theorem for Generators of BSDEs Driven by -Brownian Motion and Its Applications

Kun He and Mingshang Hu

Abstract and Applied Analysis, 2013, vol. 2013, 1-10

Abstract:

We obtain a representation theorem for the generators of BSDEs driven by -Brownian motions and then we use the representation theorem to get a converse comparison theorem for -BSDEs and some equivalent results for nonlinear expectations generated by -BSDEs.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/342038.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/342038.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:342038

DOI: 10.1155/2013/342038

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:342038